# SDR CA090430003

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 18,983 hours
- Engine: Lyc T5508D
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 214030606005
- Condition: Mismanufactured
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ASB 214-08-70 NOW IN REVISION `C` RELATES TO IMPOSING A LIMIT LIFE ON SPINDLE ASSY 214-030-606-005. WHEN THE ORIGINAL ASB 214-08-70 CAME OUT. THE NEW MFG SPINDLES WHERE SUPPLIED AT THE SAME TIME. THE HOLE PATTERN WAS NOT CORRECT AND THE PIECE WOULD NOT FIT. MFG IS NOW IN THE PROCESS OF CORRECTING THE PROBLEM.
